TU Darmstadt / ULB / TUbiblio

The robustness of cyclic dominance under random fluctuations

Schmitt, Christoph K. and Guill, Christian and Drossel, Barbara (2012):
The robustness of cyclic dominance under random fluctuations.
308, In: Journal of Theoretical Biology, (7 September 2012), pp. 79-87. Elsevier, [Article]

Item Type: Article
Erschienen: 2012
Creators: Schmitt, Christoph K. and Guill, Christian and Drossel, Barbara
Title: The robustness of cyclic dominance under random fluctuations
Language: English
Journal or Publication Title: Journal of Theoretical Biology
Volume: 308
Number: 7 September 2012
Publisher: Elsevier
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 25 Jun 2012 14:11
Official URL: http://dx.doi.org/10.1016/j.jtbi.2012.05.028
Identification Number: doi:10.1016/j.jtbi.2012.05.028
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details